I have discontinued Yaz for a year now and I've done some reading online. My side effects were not as severe as the ones mentioned. But were the same as reported by a number of people. My period dissapeared, meaning I did not mensturate for 7 months and am still not regular and considering fertilty treatment. The doctors still do not wrong, first I was put on synthroid and now will be tested for PCOS.I was hoping to find out if that is a common side effect of Yaz. I'm worried please help!
I don't know about the fertility stuff or the PCOS, but my doctor did have to raise my dosage of Synthroid after I started Yaz (I had my thyroid removed, so I'm totally dependent on Synthroid). However, from my doctor's research, this is a common issue with women on birth control pills. The body will need 25 mcg more, on average, than before starting the pills. I would have thought the extra need would stop after stopping the pills.
Have you seen an endocrinologist? Thyroid imbalance can cause fertility problems. Maybe that's what's wrong.
I was also on Yaz and have been off for 4 months. My doctor told me that I haven't been ovulating and need to take infertility drugs to get pregnant. I also have to go on a different birth control pill to thin my uterine lining. I have never had problems before I went on Yaz.
My doctor didn't say that was the problem and truthfully, I was so shocked by the news, that I didn't think to ask him. I went on my own to research and to see if others had the same issues. I am 30 years old and have always had a very regular menstrual cycle, even after the birth of my daughter. Since I stopped taking Yaz, it has definitely not been the case - which is why I went to the doctors. I also had horrible emotional side effects on Yaz - which I researched and found that many people had the same problem. I have to go back to the doctors in a couple of months and plan to talk to him more about Yaz being the possible cause. It's kind of ironic because when I went on this pill, I asked for a pill with no side effects - this is what I got.
***Please read this.
You are either reading this because you are thinking about taking YAZ, or are experiencing side effects (like myself) that you are looking into. I really hope you consider my review.
I have been taking Yaz for 11 months now. I am 21 years old and switched from a different pill. Yaz worked great at first ... great as in it did what it said it would: lighter/shorter periods, helping cramps, etc. But for the last 2 months I have noticed VERY SERIOUS medical side effects that I really hope you think about before starting/continuing to take this pill. I have been experiencing heart palpitations for the past month or so which at first I thought were insignificant and random. HOWEVER, they started to come and go more frequently and last longer and longer. After an EKG and blood tests, my dr. found that I developed arrhythmia from the birth control pill.
i hope this helped. the purpose of this was not to scare anyone, just to inform you.
I'm 21 years old and have been on Yaz for 3 years. I've never taken any other pills. Perhaps switching causes problems? I have had no side effects, never missed a period, and have had lighter periods and less cramps and it probably helped get rid of pimples too. I think everyone reacts differently to birth control, so don't let these testimonials scare you. My friend was on Yasmin and had a lot of mood swings and bloating, but I've never had any issues.
I was on Yaz for 3 years and now I am trying to get pregnant without success. My periods are not regular, its taken as long as 45 days to get my period. I am really upset about these side effects associated with Yaz. I am in my early 30's and ready to start my family.
I've been having heart palpitations as well and they thought it was my thyroid but my thyroid levels came back fine and now I'm wondering if Yaz is the problem.
Also, ever since my sister-n-law came of Yaz to try and get pregnant with her second child she hasn't been ovulating and the doctor said Yaz is the reason.
i was on yaz for about a year when i decided to get off and just use protection. during the first year off yaz i had no menstrual cycles at all. the doctors said everything was alright and i would eventually start. however, when i didnt have one for over a year they took action and started looking deeper in the situation. i had some other complications like severe mood swings, nausea, and lactation which you really arent supposed to have. i have to say this birth control must b the prob b.c i was fine b4 ever starting it in the first place.
I was on yaz for 8 months after being on marena for 6 months i stopped using yaz hoping I would become pregnant right away but I havent...I've been off of yaz for a year now and still not pregnant... I'm trying to do more research on yaz and infertility.
I was on birth control for about six months before I stopped taking it. My periods came every month. I went on yaz for a month, stopped taking it, and nothing is the same. My periods do not come regularly anymore, I'm pretty sure I'm not ovulating (i can feel it when i do) and now I've been diagnosed with PCOS. This could of course be related only to PCOS, but I'm curious why I was fine before and not now.
I took yaz for 18 months hoping to get a regular period. they became lighter but not regular at all. i stopped taking yaz because i wasn't seeing the use in it. now i havent had a period for 3 months. for someone whos used to having periods 3 weeks long, im worried. dont ask me if im pregnant, i havent had sex.
I was on birth control for years. I took Seasonale and then switched to Yaz, which I was on for 2 years. I didn't have a period for the last 6 months I was on BC. I stopped when my husband and I have decided to TTC (unsuccessful for almost two years now). My fertility doctor told me that my uterine lining is half the thickness that it should be. Estrodial was prescribed to thicken my lining, but it still didn't help. I can't help thinking that my prolonged use of BC, mainly BC that caused me to menstruate 4 times a year, has something to do with my infertility. I hope things work out for you.
I'm wanting to know more about yaz and infertility. I was on yaz for about 1 year. I have been off for 3 years in hopes of getting pregnant. I have not been able to, and told that I will have to have invitro. Can anyone give me more info?
I was on Yaz for about a year and a half and my husband and I decided to try to conceive. I came off the yaz in july and we have been trying since. It's now going on our 5th month off and we are still not pregnant. I have had regular menstrual cycles since and start when i'm supposed to start. Ive read it can take up to a year to conceive but i never thought it would take this long. any advice?